# SDR CALA2017021700384

- Difficulty date: February 17, 2017
- Submitted: February 18, 2017
- Operation: Air carrier
- Aircraft: N38451
- Make and model: Boeing 737924ER
- Aircraft serial: 31646
- Aircraft time: 16,754 hours, 5,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE LIGHTS ROWS 15, 20, AND 21 INOPERATIVE.  REPLACED THE BATTERY PACK IAW AMM 33-51-06 AND TESTED OK.
